MAUDE Adverse Event Report: LIFECELL MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2); MESH, SURGICAL

LIFECELL MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2); MESH, SURGICAL
Catalog Number CON2006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 11/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported from the hcp that a 45 year old female patient was implanted with strattice device sp200188-155 on (b)(6) 2020 and has an infection in the left breast.The hcp is planning on a delayed reconstruction to allow healing.Explant surgery occurred on (b)(6) 2023 and the device was discarded.No other information was reported.This record is associated with the left side/device 1.This is the same event and the same patient reported under mdr # 1000306051-2023-00166 (abbvie complaint # (b)(4)).
 
Additional Manufacturer Narrative
A review of the device history record for strattice lot sp200188 has been initiated.If any new, changed or corrected information is noted, a supplemental report will be submitted.Reason for reoperation: "infection".This is a known potential adverse event addressed in the product labeling.The event of "infection" is a physiological complication and analysis of the device generally does not assist lifecell in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.

Brand Name
MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2)
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key17371744
Report Number1000306051-2023-00167
Device Sequence Number7036239
Product Code FTM
UDI-Device Identifier00818410010270
UDI-Public00818410010270
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCON2006
Device Lot NumberSP200188
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2023
Initial Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale